Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 503, NWS Fort Worth, TX

September 18, 20115 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Sep 18, 2011, 8:44 PM CDT for 5 counties in Texas. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 18, 2011, 8:44 PM CDT (01:44 UTC)
Expired
Sep 18, 2011, 9:30 PM CDT
In force
46 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Dallas County, TX, Hunt County, TX, Kaufman County, TX, Rockwall County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 72 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 18, 8:45 PM CDTHAIL 1.751 S Garland, TXGOLF BALL SIZE HAIL AT 635 AND ROYAL
Sep 18, 9:20 PM CDTTSTM WND GST 60Dallas, TXREPORTED NEAR JOE POOL LAKE
Sep 18, 9:22 PM CDTTSTM WND GST 70Seagoville, TX
Sep 18, 9:35 PM CDTHAIL 1Desoto, TXALSO WIND GUSTS TO 40 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 18, 4:06 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2236 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1912 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

812 
WUUS54 KFWD 190144
SVRFWD
TXC113-231-257-397-439-190230-
/O.NEW.KFWD.SV.W.0503.110919T0144Z-110919T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
844 PM CDT SUN SEP 18 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DALLAS COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHWESTERN HUNT COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...
  ROCKWALL COUNTY IN NORTH CENTRAL TEXAS...
  TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 930 PM CDT

* AT 844 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF ROYSE
  CITY TO FORT WORTH...AND MOVING SOUTHEAST AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HEATH AROUND 850 PM...
  DALLAS AROUND 855 PM...
  SUNNYVALE...PANTEGO AND EDGECLIFF AROUND 900 PM...
  MESQUITE...FOREST HILL...DALWORTHINGTON GARDENS AND COCKRELL HILL
  AROUND 905 PM...
  GRAND PRAIRIE AROUND 910 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3254 9610 3256 9755 3284 9754 3298 9662
      3298 9630 3300 9629 3284 9608
TIME...MOT...LOC 0144Z 322DEG 17KT 3290 9630 3276 9731

$$
1 follow-up statement
396 
WWUS54 KFWD 190218
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
918 PM CDT SUN SEP 18 2011

TXC113-231-257-397-439-190230-
/O.CON.KFWD.SV.W.0503.000000T0000Z-110919T0230Z/
DALLAS TX-HUNT TX-KAUFMAN TX-ROCKWALL TX-TARRANT TX-
918 PM CDT SUN SEP 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN TARRANT...ROCKWALL...NORTHERN KAUFMAN...SOUTHWESTERN
HUNT AND DALLAS COUNTIES...

AT 918 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF TERRELL TO 4
MILES SOUTHEAST OF DALLAS TO KENNEDALE...MOVING SOUTHEAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  TERRELL...RENDON AND LAWRENCE AROUND 925 PM CDT...
  CEDAR HILL STATE PARK...MANSFIELD...HUTCHINS AND SEAGOVILLE AROUND
  930 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3254 9610 3256 9755 3275 9751 3294 9664
      3298 9632 3298 9630 3300 9629 3284 9608
TIME...MOT...LOC 0218Z 322DEG 17KT 3277 9618 3275 9668
          3264 9720

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 6:43 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Sep 18, 6:43 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
643 PM CDT SUN SEP 18 2011

.AVIATION...642 PM
THERE IS A GAP IN THE CONVECTIVE LINE UPSTREAM FROM THE
METROPLEX. LATEST HRRR...RUC...NAM...AND GFS STILL PROG CONVECTION
AT METROPLEX TAF SITES AND WILL CONTINUE WITH TSRA IN TAFS
EXPECTING LINE TO FILL IN SOME AS IT APPROACHES. MODELS REMAIN IN
AGREEMENT THAT THERE WILL BE NO CONVECTION BEHIND THE FRONT...SO
BY LATE EVENING CONVECTION SHOULD BE SOUTHEAST OF SITES. DRY AIR
BEHIND FRONT WILL PREVENT ANY STRATUS FORMATION IN THE MORNING.

AT WACO...TIMING OF STORMS STILL SUBJECT TO CHANGE. TAF TIMING IS
BASED ON LIFTING/FORCING FROM THE FRONT...BUT ISOLATED STORMS IN
WARM SECTOR MAY STILL AFFECT THE AREA EARLIER IN THE EVENING.
COVERAGE OF ISOLATED STORMS IN WARM SECTOR IS TOO LOW TO INCLUDE IN
TAF AT THIS TIME. BRIEF MVFR CEILINGS MAY STILL OCCUR NEAR
FROPA...BUT THEY SHOULD DISSIPATE QUICKLY AND I HAVE VFR IN THE
TAF FOR TOMORROW. 84

&&

.UPDATE...557 PM
BRIEF UPDATE TO HOURLY GRIDS TO ACCOUNT FOR CURRENT TRENDS.

WEAK CELLS HAVE DEVELOPED IN ADVANCE OF SURFACE BOUNDARY...BETWEEN
GAINESVILLE AND GRAHAM. MORE VIGOROUS CONVECTION CONTINUES NEAR
SHERMAN/DENISON AND IN COMANCHE COUNTY...THOUGH BETTER INSTABILITY
IS IN PLACE IN BETWEEN THESE AREAS. SURFACE TEMPERATURES HAVE
REACHED THE MID 90S...WITH DEW POINTS STILL IN THE MID TO UPPER
60S...FROM HOOD/JOHNSON THROUGH THE METROPLEX TO DENTON/COLLIN.
ALTHOUGH CU IS RATHER BENIGN AT THE MOMENT...RAPID DEVELOPMENT
COULD OCCUR WITHIN THIS AREA OF ENHANCED INSTABILITY THROUGH
SUNSET...RESULTING IN A MORE SOLID PREFRONTAL LINE OF CONVECTION.

25

&&

.PREV DISCUSSION... /ISSUED 250 PM CDT SUN SEP 18 2011/
EXPECTING SCATTERED TO NUMEROUS THUNDERSTORM DEVELOPMENT ACROSS
PARTS OF NORTH TEXAS THIS AFTERNOON AND EVENING. WEAK COLD FRONT
WAS JUST BEGINNING TO ENTER MONTAGUE AND YOUNG COUNTIES AND SHOULD
BE A FOCUS FOR SIGNIFICANT THUNDERSTORMS DEVELOPMENT BY 4 PM.
OTHER THUNDERSTORMS MAY DEVELOP AHEAD OF THE FRONT THIS AFTERNOON
AND EVENING AS STRONG HEATING HAS MOSTLY ERODED A WEAK CAP. SOME
OF THE STORMS ARE LIKELY TO BECOME SEVERE WITH A LARGE HAIL AND
DAMAGING WIND POTENTIAL. SEE THE AWUFWD PRODUCT ISSUED AT 213 PM
CDT FOR A TECHNICAL DISCUSSION OF FACTORS THAT WILL AFFECT THE
DEVELOPMENT OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. POPS IN
MANY AREAS TONIGHT WILL RANGE FROM 50 TO 60 PERCENT.

RAIN CHANCES WILL END FROM NORTHWEST TO SOUTHEAST LATER TONIGHT
AND EARLY MONDAY AS THE COLD FRONT BRINGS DRIER AND MORE STABLE
AIR TO THE AREA AND SUBSIDENCE BEHIND THE UPPER WAVE CLEARS THE
SKIES. HIGHS WILL BE IN THE 80S IN MOST AREAS MONDAY AND
TUESDAY...WITH LOWS IN THE 50S AND 60S MONDAY NIGHT AND TUESDAY
NIGHT.

THE NEXT CHANCE OF RAIN WILL BE ON WEDNESDAY INTO THURSDAY AS
ANOTHER COLD FRONT MOVES SOUTH FROM OKLAHOMA. THIS FRONT WILL HAVE
MUCH LESS LOW LEVEL MOISTURE AVAILABLE...BUT PERHAPS SLIGHTLY BETTER
UPPER LEVEL FORCING. WILL LIMIT POPS TO NO HIGHER THAN 30 PERCENT
FOR THE WEDNESDAY AND THURSDAY SYSTEM.

DRY WEATHER EXPECTED FOR FRIDAY - SUNDAY PERIOD WITH HIGHS MOSTLY
IN THE 80S AND LOWS IN THE 50S.                  /09

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  68  86  64  88  66 /  50  10   0   0   5
WACO, TX              67  89  61  88  61 /  50  20   0   0   5
PARIS, TX             66  85  60  86  61 /  60   5   0   0   5
DENTON, TX            63  86  57  89  60 /  50   5   0   5   5
MCKINNEY, TX          63  86  56  87  59 /  60  10   0   0   5
DALLAS, TX            70  86  65  89  67 /  50  10   0   0   5
TERRELL, TX           67  85  61  87  63 /  60  20   0   0   5
CORSICANA, TX         68  87  63  87  64 /  60  20   0   0   5
TEMPLE, TX            68  89  61  89  61 /  50  20   0   5   5
MINERAL WELLS, TX     63  86  56  89  60 /  50   5   0   0  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Sep 18, 3:04 PM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
304 PM CDT SUN SEP 18 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191230-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
304 PM CDT SUN SEP 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
THROUGH TONIGHT. FREQUENT LIGHTNING WILL OCCUR WITH THE STORMS. IN
ADDITION...THE SEVERE THREAT INCLUDES DAMAGING WINDS AND SEVERE
HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORMS ARE POSSIBLE MONDAY...MAINLY FOR THE SOUTHEASTERN
AREAS AS A COLD FRONT PUSHES THROUGH THE REGION.

THUNDERSTORMS RETURN TO THE FORECAST WEDNESDAY THROUGH THURSDAY AS
ANOTHER COLD FRONT MOVES THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON THROUGH THE
EVENING HOURS AS THE STORMS DEVELOP AND MOVE SOUTHEAST.

In the hours before

Local storm report, Sep 18, 8:22 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
822 PM CDT SUN SEP 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     EMBLEM                  33.25N  95.77W
09/18/2011  E60 MPH          HOPKINS            TX   AMATEUR RADIO

            WIND GUSTS OF 50 TO 60 MPH REPORTED IN EMBLEM
Local storm report, Sep 18, 8:24 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
824 PM CDT SUN SEP 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND DMG     AMBROSE                 33.68N  96.38W
09/18/2011                   GRAYSON            TX   AMATEUR RADIO

            TREES DOWN IN AMBROSE. KNOCKED OUT POWER TO TOWN.
Special weather statement, Sep 18, 8:31 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
831 PM CDT SUN SEP 18 2011

TXZ118-190200-
TARRANT TX-
831 PM CDT SUN SEP 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL TARRANT COUNTY

AT 831 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER NORTH RICHLAND HILLS...MOVING EAST AT 25
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BEDFORD...COLLEYVILLE...
EULESS...HALTOM CITY...HURST...NORTH RICHLAND HILLS AND RICHLAND
HILLS.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3294 9703 3275 9704 3277 9731 3290 9722
TIME...MOT...LOC 0131Z 275DEG 23KT 3286 9719
Local storm report, Sep 18, 8:34 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
834 PM CDT SUN SEP 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             2 SW GARLAND            32.90N  96.65W
09/18/2011  E1.25 INCH       DALLAS             TX   AMATEUR RADIO

            2 SW GARLAND
Local storm report, Sep 18, 8:38 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
838 PM CDT SUN SEP 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             1 S GARLAND             32.91N  96.63W
09/18/2011  E1.00 INCH       DALLAS             TX   TRAINED SPOTTER

            QUARTER SIZE HAIL AT 635 AND HWY 76
Local storm report, Sep 18, 8:39 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
839 PM CDT SUN SEP 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TSTM WND DMG     1 S GARLAND             32.91N  96.63W
09/18/2011                   DALLAS             TX   TRAINED SPOTTER

            MULTIPLE POWER FLASHES AT 635 AND HWY 76.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 7:00 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt60 min
Sep 18, 7:17 PM CDTSpecial Weather StatementFWDMcLennan28 min
Sep 18, 7:23 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains67 min
Sep 18, 7:24 PM CDTSpecial Weather StatementFWDDenton36 min
Sep 18, 7:42 PM CDTSevere Thunderstorm WarningFWDDallas63 min
Sep 18, 7:56 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt, Rockwall64 min
Sep 18, 8:29 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains61 min
Sep 18, 8:31 PM CDTSpecial Weather StatementFWDTarrant29 min
Sep 18, 8:43 PM CDTSevere Thunderstorm WarningFWDHamilton, Mills62 min
Sep 18, 8:54 PM CDTAreal Flood AdvisoryFWDHopkins2 hr
Sep 18, 8:56 PM CDTSevere Thunderstorm WarningFWDHunt, Rains, Van Zandt34 min
Sep 18, 9:10 PM CDTAreal Flood AdvisoryFWDDallas3 hr
Sep 18, 9:20 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Hunt, Johnson, Kaufman, Rains and 2 more55 min
Sep 18, 9:33 PM CDTSpecial Weather StatementFWDHill27 min
Sep 18, 9:35 PM CDTSpecial Weather StatementFWDBosque25 min
Sep 18, 9:39 PM CDTSevere Thunderstorm WarningFWDBosque66 min
Sep 18, 9:53 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro52 min
Sep 18, 9:58 PM CDTSpecial Weather StatementFWDHill32 min
Sep 18, 10:11 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Johnson54 min
Sep 18, 10:15 PM CDTSevere Thunderstorm WarningFWDEllis, Kaufman, Van Zandt45 min
Sep 18, 10:22 PM CDTSevere Thunderstorm WarningFWDHill38 min
Sep 18, 10:40 PM CDTSpecial Weather StatementFWDMcLennan35 min
Sep 18, 10:42 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson, Navarro63 min
Sep 18, 10:55 PM CDTSevere Thunderstorm WarningFWDEllis, Hill39 min
Sep 18, 11:17 PM CDTAreal Flood AdvisoryFWDEllis, Navarro3 hr
Sep 18, 11:36 PM CDTSevere Thunderstorm WarningFWDBosque, McLennan54 min
Sep 18, 11:51 PM CDTSpecial Weather StatementFWDAnderson, Freestone, Leon, Limestone, Navarro54 min
Sep 19, 12:05 AM CDTAreal Flood AdvisoryFWDBosque, McLennan3 hr
Sep 19, 12:29 AM CDTSevere Thunderstorm WarningFWDBell, Coryell, Falls, Limestone, McLennan45 min
Sep 19, 12:49 AM CDTSpecial Weather StatementFWDLeon56 min
Sep 19, 1:19 AM CDTSpecial Weather StatementFWDBell, Falls, Leon, Milam, Robertson56 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.